TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Enhancing combinatorial partitioning techniques using the Riemann hypothesis for n-dimensional discrete structures

, , * , , ,

* Corresponding author · click or hover a name for details

pp. 489–495Vol. 29Issue 2-AFebruary 2026DOI: 10.47974/JDMSC-2487 Crossmark XML
Received:
13 May 2025
Published Online:
23 Jan 2026
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-2487
Pages:
489–495

Abstract

Combinatorial splitting methods help visualise complicated arrangements in n-dimensional discrete structures. Using the Riemann hypothesis related with broad variety principle to combinatorial splitting methods may improve them, this paper shows. The paper presents a single Riemann speculation-based department process improvement. This will improve assessment and control of large-scale combinatorial problems. A novel approach that enhances the quality of responses for high-dimensional discrete structures, simplifies computations, and improves existing methods is based on the Riemann hypothesis. Many trials were done to compare this new strategy to prior department tactics. Results show that dividing tasks is now greener, particularly for difficult combinatorial combinations. This work combines number theory and combinatory to solve discrete mathematics problems in unique ways.

Keywords

Subject Classifications

68M25

References

[1] G. N. Remmen, “Amplitudes and the Riemann zeta function,” Phys. Rev. Lett., vol. 127, pp. 241602 (2021).
[2] M. Wolf, “Will a physicist prove the Riemann hypothesis?,” Rep. Prog. Phys., vol. 83, pp. 036001 (2020).
[3] S. Abdelaziz, A. Shaker, and M. M. Salah, “Development of a new zeta formula and its role in Riemann hypothesis and quantum physics,” Mathematics, vol. 11, pp. 3025 (2023).
[4] A. S. Matsoukas-Roubeas, F. Roccati, J. Cornelius, Z. Xu, A. Chenu, and A. del Campo, “Non-Hermitian Hamiltonian deformations in quantum mechanics,” J. High Energy Phys., vol. 2023, pp. 1–31 (2023).
[5] A. LeClair, “Riemann hypothesis and random walks: The zeta case,” Symmetry, vol. 13, p. 2014 (2021).
[6] M. Orús-Lacort, R. Orús, and C. Jouis, “Analyzing Riemann’s hypothesis,” Ann. Math. Phys., vol. 6, pp. 75–82 (2023).
[7] S. D. Silva, “The Riemann Hypothesis: A fresh and experimental exploration,” J. Adv. Math. Comput. Sci., vol. 39, pp. 100–112 (2024).
[8] M. Gulhane and T. Sajana, “Integrating optimized ensemble learning and explainable AI for accurate heart disease diagnosis,” J. Inf. Optim. Sci., vol. 45, no. 8, pp. 2369–2378 (2024).
[9] R. A. Oderinu, J. A. Owolabi, and M. Taiwo, “Approximate solutions of linear time-fractional differential equations,” J. Math. Comput. Sci., vol. 29, pp. 60–72 (2023).
[10] O. Abu Arqub, H. Alsulami, and M. Alhodaly, “Numerical Hilbert space solution of fractional Sobolev equation in 1+1-dimensional space,” Math. Sci., vol. 18, pp. 217–228 (2022).
[11] A. Bennett and J. Clarke, “Distributed ledger technology for decentralized identity management,” Int. J. Adv. Electr. Comput. Eng., vol. 13, no. 2, pp. 16–23 (2025).

Views: 173Downloads: 132Citations: 0